# SDR MWEA00527

- Difficulty date: June 19, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- Aircraft time: 78,386 hours, 73,478 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge
- Part number: 99579457
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - FORWARD CARGO HINGE MOUNTS ATTACHED TO FUSELAGE HAVE WORN HINGE THROUGH BOLT HOLES.  FABRICATED AND INSTALLED HINGE BRACKET AND DOUBLERS.  (X)
